# SDR SWAA2019112939220

- Difficulty date: November 28, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 59,648 hours, 34,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS AT POSITIONS M1668 FAILED CAPACITY CHECK. / R&R BATTERY PACK PER AMM.
